# SDR ASAA2020011631867

- Difficulty date: January 15, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 30,075 hours, 8,627 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING THE AFTER START CHECKLIST AFTER PUSHING RECALL. THE ZONE TEMP LIGHT ON THE CONT CAB ILLUMINATED. THE QRH WAS ACCOMPLISHED AND THE ZONE TEMP LIGHT EXTINGUISHED UPON PUSHING THE MASTER CAUTION LIGHT. GROUNDED - YES. ACCOMPLISHED FIM 21-62 TASK 801. LT PZTC GOOD. RT PZTC SHOWED "FLT DECK TRIM VALVE" ON BIT AND PREV FLT.
